Publication
Title
Special features of the author-publication relationship and a new explanation of Lotka's law based on convolution theory
Author
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 1994
ISSN
0002-8231 [print]
1097-4571 [online]
Volume/pages
45 :6 (1994) , p. 422-427
ISI
A1994NU17600008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 23.08.2022
To cite this reference